# SDR 06FDEA1110

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY FR 46 HAS NUMEROUS SPOTS OF CORROSION ON FWD & AFT FACE FITTING AND DOUBLE BETWEEN STR 37-45  AND LT CORROSION ON ANGLE BRACKET BETWEEN STR 51-52 REF N00679.  REMOVED CORROSION FROM FR 46 AREA AND SPLICE ANGLE, FR46 WITHIN LIMITS AND SPLICE ANGLE OUT OF LIMITS IAW A310-200 53-10-00 FIG 103 & TABLE 102.  REPLACED SPLICE ANGLE IAW A310-200 SRM 51-75-10.
